MAUDE Adverse Event Report: TORNIER INC TORNIER HRS REVERSED TRAY TRIAL 8MM +3.5MM; TEMPLATE

TORNIER INC TORNIER HRS REVERSED TRAY TRIAL 8MM +3.5MM; TEMPLATE
Catalog Number ARS1023602
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/16/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Once the investigation has been completed any additional information will be reported in a supplemental report.
 
Event or Problem Description
There is a screw missing in the tray.
 
Additional Manufacturer Narrative
The reported event could be confirmed based on assessment of available device.Visual inspection of the returned device confirmed that the product has never been used and central screw is indeed missing from the tray a review of the device history for the reported lot did not indicate any abnormalities.A review of the labeling did not indicate any abnormalities.Based on the assessment to root cause is attributed to manufacturing related issue.A non-conformance has been initiated to address the same.If any further information is provided the investigation report will be reassessed.
 
Event or Problem Description
There is a screw missing in the tray.

Brand Name
TORNIER HRS REVERSED TRAY TRIAL 8MM +3.5MM
Common Device Name
TEMPLATE
Manufacturer (Section D)
TORNIER INC
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer (Section G)
TORNIER INC
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key24314058
Report Number0001649390-2026-00123
Device Sequence Number4863283
Product Code HWT
UDI-Device Identifier00846832094554
UDI-Public(01)00846832094554(11)241120(10)AB0506692
Combination Product (Y/N)N
Initial Reporter StateSD
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberARS1023602
Device Lot NumberAB0506692
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/16/2026
Supplement Date Received by Manufacturer04/20/2026
Initial Report FDA Received Date02/11/2026
Supplement Report FDA Received Date05/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/20/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown